I started the 10 day, decrease to 9, 8, etc., until last day. I was on this program before; about two years, but to the best of my recollection I had no problem. This time I took the medication about 9 at night with food and I was awakened at 6 am with a headache that has turned into a full blown migraine. Because of the nature of the medication I took the other 9 today with food again, but feel just awful. I notice that "less severe" side effects do mention headache, but nothing about migraine. I never get migraines; the last one I had was about 10 or 15 years ago and it is usually caused by some external reason.
I had the same problem from the start and now I can't take at all,one thing I've learned through my research is that in some instances that after taken certain meds sucessefully for a period of time then at a later date behave reactions to them,I hope this short term for you as of today I have tried every type of migraine meds on the market to no avail,I hope you feel better soon kind regards s.libby
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2011 • 1 answer
Updated 31 Jan 2012 • 4 answers
Updated 21 Oct 2015 • 1 answer
Updated 5 Feb 2016 • 1 answer
Updated 16 days ago • 1 answer